Time - Central Time Zone	Session #	Monday, 3/1 - PA Symposium
10:00-10:30am	1	Welcome, Lucille Fusaro Meinsler Program Administrator Award, 10 Minute Tip #1
10:40-11:40am	2	Keynote: Chupacabras, Chainsaws & Champions: Rising to the Challenge of Change
11:50am-1:05pm	3	Program Administrator Caucus Update
1:15 - 1:50pm	4	10 Minute Tips #2-4
2:00-2:55pm	5	Evict Yourself From Your Inbox: How Not To Live Buried Beneath Emails
3:00-4:00p	6	PA University: ACGME Accreditation Data System (ADS) Tips

Monday, March 1, 2021 for Program Administrators/Coordinators

Time - Central Time Zone	Session #	Tuesday, 3/2, PA Symposium
10:00-10:15am	1	Welcome and ACGME Updates
10:20-11:20am		Adapting to a New Era: Balancing Wellness
	2	into your Virtual Work Life
11:30am-12:25pm		Professional Development & Career
		Advancement Planning: Taking the Necessary
	3	Steps and 10 Minute Tips #5-6
12:45-1:40pm		Resident Remediation and Dismissal: One
		Program Administrator's Role in the Due
	4	Process
1:45-3:00pm		Q&A Panel "Everyday Solutions to Everyday
	5	Problems"
3:10-3:55pm	6	10 Minute Tips #7-8 and 20 Minute Tip
4:00-5:00pm		Creating an Effective Team Amidst a Pandemic
	7	and PA Program Wrap Up

Tuesday, March 2, 2021 for Program Administrators/Coordinators